Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

149 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have been taking pantoprazole 40MG for a couple of

I have been taking pantoprazole 40MG for a couple of months and for the past week I have an itch all over especially on my chest hip area and neck, I’m wondering if this could be an allergic reaction ...I’m also allergic to cipro, penicillin and sulfa of which I get hives....thank you
Mon, 8 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello doctor, My name is Anna I m 32 years old. 3 years ago after birth of my first baby daughter I was diagnosed with severe panic disorder ( I had all the symptoms including depresonalisation and derealization). I was treated with Citalopram ( 20 mg increased to 40 mg) and Hydroxizine. Since 2 years I have been feeling OK, coping well with even severe stress, however I m still on 40 mg of Citalopram. My problem begun 6 months ago when I was diagnosed with erosive esophagitis and helicobacter pyroli and needed to take medications (pantoprazole, metronidazole, amoxicillin) which I discontinued due to depressive mood and anxiety symptomes (heart palpitations). I must add here that taking any drug means a lot of stress for me, especially when it comes to side-effects. For a last couple of months I have been taking Sucralfate which is not of much help for my GERD. Several times I tried to come back to pantoprazole ( the only PPI which does not interact with Citalopram) but felt strongly depressed (irritability, anhedonia) and quickly discontinued the drug (one or two days). I m wondering could pantoprazole realy be a cause of my depressed mood? If so will this side effect elevate with time? And finally is there any way to counterbalance the sideeffects of pantoprazole with other psychiatric medications ( i.e. hydroxizine)? Would H2 blockers which I did not try ( fear of alergic reaction) be any alternative to PPIs? Best regards, Anna

doctor1 MD

I am taking pantoprazane 40 mg day. I am nauseated several times a day but do not vomit anything. Perspire profusely during the heaving. started taking them Feb23rd for stomach problems and started this heaving about the same time. Could I be allergic to them?

doctor1 MD

Yes,I recently had. A procedure done called a ablation for afib , when in the hospital the doctor ordered for me to takepantoprazole 40 mg one tablet daily , I have been taking lansoprazole for awhile ,my question is are they the same mess ,for. Now I have diarrhea and I,m wondering if that is what is causing the diarrhea? Adrienne henn

Loading Online Doctors....